Alert archive / Georgia / High Surf Advisories in 2007
High Surf Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this high surf advisory at Mar 1, 2007, 5:30 PM EST. It took effect at Mar 1, 2007, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 5:30 PM EST (22:30 UTC)
- In effect from
- Mar 1, 2007, 7:00 PM EST
- Expired
- Mar 2, 2007, 9:50 AM EST
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KCHS 012230 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 530 PM EST THU MAR 1 2007 ...HIGH SURF AND BEACH EROSION TO IMPACT SOUTH CAROLINA AND GEORGIA BEACHES THIS EVENING... GAZ117-119-139-141-SCZ048>051-020500- /O.NEW.KCHS.SU.Y.0002.070302T0000Z-070302T1500Z/ /O.NEW.KCHS.CF.S.0003.070302T0000Z-070302T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 530 PM EST THU MAR 1 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. A WARM FRONT WILL LIFT NORTHWARD THROUGH THE NEARSHORE SOUTH CAROLINA AND GEORGIA COASTAL WATERS THIS EVENING...WITH A COLD FRONT THEN APPROACHING THE AREA EARLY FRIDAY MORNING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP IN ADVANCE OF THE APPROACHING COLD FRONT...RESULTING IN HAZARDOUS SURF CONDITIONS AND MINOR TO MODERATE BEACH EROSION WILL BE POSSIBLE. GALE FORCE WINDS OF 25 TO 35 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS WILL ALLOW SEAS TO BUILD TO 5 TO 8 FEET ALONG THE GEORGIA COAST...WITH SEAS BUILDING TO 8 TO 12 FEET ALONG THE SOUTH CAROLINA COAST. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
3 follow-up statements
000 WHUS42 KCHS 020339 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1039 PM EST THU MAR 1 2007 ...HIGH SURF AND BEACH EROSION TO IMPACT SOUTH CAROLINA AND GEORGIA BEACHES LATE THIS EVENING INTO FRIDAY MORNING... GAZ117-119-139-141-SCZ048>051-021100- /O.CON.KCHS.SU.Y.0002.000000T0000Z-070302T1500Z/ /O.CON.KCHS.CF.S.0003.000000T0000Z-070302T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1039 PM EST THU MAR 1 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. A WARM FRONT WILL LIFT NORTHWARD THROUGH THE NEARSHORE SOUTH CAROLINA AND GEORGIA COASTAL WATERS LATE THIS EVENING AND EARLY FRIDAY MORNING...WITH A COLD FRONT THEN APPROACHING THE AREA LATER FRIDAY MORNING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP IN ADVANCE OF THE APPROACHING COLD FRONT...RESULTING IN HAZARDOUS SURF CONDITIONS AND POSSIBLE MINOR TO MODERATE BEACH EROSION. GALE FORCE WINDS OF 25 TO 35 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS WILL ALLOW SEAS TO BUILD TO 5 TO 8 FEET ALONG THE GEORGIA COAST...WITH SEAS BUILDING TO 7 TO 10 FEET ALONG THE SOUTH CAROLINA COAST. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ JAQ
000 WHUS42 KCHS 021030 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 530 AM EST FRI MAR 2 2007 ...HIGH SURF AND BEACH EROSION TO IMPACT SOUTH CAROLINA AND GEORGIA BEACHES THROUGH MID MORNING... GAZ117-119-139-141-SCZ048>051-021500- /O.CON.KCHS.SU.Y.0002.000000T0000Z-070302T1500Z/ /O.CON.KCHS.CF.S.0003.000000T0000Z-070302T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 530 AM EST FRI MAR 2 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... GUSTY WINDS FROM THE SOUTH AND SOUTHWEST WILL CONTINUE TO CREATE WAVES OF 5 TO 8 FEET IN THE SURF ZONE ALONG THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND SOUTHEAST GEORGIA THROUGH MID MORNING. BY LATE IN THE MORNING...AFTER A COLD FRONT PUSHES THROUGH...WINDS OUT OF THE WEST WILL ALLOW WAVES TO SUBSIDE VERY QUICKLY. MINOR BEACH EROSION IS ALSO POSSIBLE...ESPECIALLY ALONG SOUTH FACING BEACHES. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ JRL
000 WHUS42 KCHS 021450 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 950 AM EST FRI MAR 2 2007 GAZ117-119-139-141-SCZ048>051-021600- /O.CAN.KCHS.SU.Y.0002.000000T0000Z-070302T1500Z/ /O.CAN.KCHS.CF.S.0003.000000T0000Z-070302T1500Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 950 AM EST FRI MAR 2 2007 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HIGH SURF ADVISORY. CONDITIONS WILL CONTINUE TO IMPROVE ALONG THE SURF ZONE THROUGH THE REST OF THIS MORNING. THE RISK FOR HIGH SURF HAS ENDED. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Mar 1, 3:55 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 1, 3:55 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
355 PM EST THU MAR 01 2007
...MODERATE RISK FOR SEVERE THUNDERSTORMS TONIGHT...
.SHORT TERM /TONIGHT/...ONGOING PRECIPITATION HAS HELD THE WARM
SECTOR MAINLY W/SW OF THE FORECAST AREA...WITH THE WARM SECTOR
SURGING NORTH THROUGH MS/AL/NW FL BUT MAKING ONLY SLOW PROGRESS
TOWARD THE E/NE. THUS...CONVECTION HAS REMAINED ELEVATED AND
SUB-SEVERE ACROSS THE REGION. A MORE RECENT SURFACE ANALYSIS SUGGEST
THAT THE BOUNDARY HAD NUDGED INTO IMMEDIATE COASTAL GA/SC
COUNTIES...AND THUNDERSTORMS NEAR THIS BOUNDARY WILL NEED TO NE
CLOSELY MONITORED FOR INTENSIFICATION AND ASSOCIATED ROTATION
THROUGH THE EARLY EVENING. MEANWHILE...STRONGER UPSTREAM
THUNDERSTORMS MAY HOLD TOGETHER SUFFICIENTLY TO PRODUCE MARGINALLY
SEVERE HAIL AS THEY CROSS THE WARM FRONT AND BECOME ELEVATED ACROSS
GA COUNTIES BY EARLY EVENING. HOWEVER...THE THREAT FOR THE MOST
SIGNIFICANT SEVERE WEATHER...TO POSSIBLY INCLUDE DAMAGING
WIND...STRONG TORNADOES AND LARGE HAIL...WILL AWAIT THE ARRIVAL OF
THE MAIN WARM SECTOR...AHEAD OF THE COLD FRONT...DURING THE 9 PM TO
6 AM TIME FRAME. IF THE PROGRESS OF THE WARM FRONT IS DELAYED
FURTHER...THE WINDOW FOR SIGNIFICANT SEVERE WEATHER MAY BEGIN LATER
NARROW FURTHER. OTHERWISE...CATEGORICAL POPS REMAIN IN ORDER THROUGH
TONIGHT.
&&
.LONG TERM /FRIDAY THROUGH THURSDAY/...GUIDANCE IS IN FAIRLY GOOD
AGREEMENT THROUGH THE PERIOD THIS AFTERNOON. THE COLD FRONT
IMPACTING THE REGION TONIGHT...WILL PUSH EASTWARD INTO THE ATLANTIC
FRIDAY MORNING...THEN STALL OUT OFF THE SC/GA COAST FRI AFTERNOON.
SHWR/TSTM ACTIVITY SHOULD END QUICKLY FROM WEST TO EAST IN THE
MORNING AND WILL CONTINUE TO MENTION SLGT CHC/LOW CHC POPS THROUGH
THE MORNING HOURS. AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST
FRI AFTERNOON...EXPECT THAT DRY CONDITIONS WILL PREVAIL ACROSS THE
FORECAST AREA. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
FRI NIGHT AND SATURDAY...HOLDING THE STALLED OUT FRONTAL BOUNDARY
FAR ENOUGH OFF THE SC/GA COAST TO PREVENT ANY SHOWERS FROM AFFECTING
THE AREA.
A SECONDARY SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT WILL SHIFT
SOUTHEASTWARD TOWARD THE REGION SAT NIGHT AND SUN. THIS WILL ALLOW A
SFC WAVE TO DEVELOP ALONG THE STALLED OUT FRONTAL BOUNDARY OFF THE
SC/GA COAST. THIS WAVE OF LOW PRESSURE IS EXPECTED TO PUSH
NORTHEASTWARD OFF THE SC/GA COAST SAT NIGHT AND EARLY SUN...WITH
HIGH PRESSURE THEN BUILDING BACK INTO THE REGION SUN AFTERNOON. WILL
MENTION SLGT CHC/LOW CHC POPS BOTH SAT NIGHT AND SUN MORNING...WITH
BEST CHANCES FOR RAIN CLOSER TO THE COAST. THE APPROACHING SHORTWAVE
TROUGH AND PASSAGE OF SECONDARY RE-ENFORCING COLD FRONT SHOULD BE
ENOUGH TO KICK THIS LOW PRESSURE SYSTEM EASTWARD INTO THE ATLANTIC
SUN AFTERNOON...AND WILL KEEP THE FORECAST RAIN FREE.
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION SUN NIGHT AND
MON...AND WILL REMAIN THE DOMINANT WEATHER FEATURE ACROSS THE SE
CONUS THROUGH THE MIDDLE OF THE UPCOMING WORK WEEK. THEREFORE...WILL
MAINTAIN A RAIN FREE FORECAST SUN NIGHT THROUGH THU.
TEMPERATURES THROUGH THE PERIOD ARE EXPECTED TO RUN NEAR TO SLIGHTLY
BELOW CLIMO. WILL CONTINUE TO MENTION THE POTENTIAL FOR FROST/FREEZE
CONDITIONS IN THE HWO BOTH SUN NIGHT AND MON NIGHT.
&&
.MARINE...UPGRADED REMAINING SCAS TO GALE WARNINGS FOR
AMZ352-354...FROM 7 PM TONIGHT UNTIL 10 AM FRIDAY...AS 950-850 MB
WINDS INCREASE TO 60-70 KNOTS. EVEN WITH THE STABLE MARINE BOUNDARY
LAYER...GALE FORCE GUSTS APPEAR LIKELY OUTSIDE ANY THUNDERSTORMS.
&&
.AVIATION /21Z-18Z/...
ONGOING TAFS WILL CONTINUE DEPICT FEATURING SHOWERS AND A GENERAL
DETERIORATION TOWARD MVFR SHOWERS/THUNDERSTORMS...WITH AN ASSOCIATED
DETERIORATION TO AT LEAST PREVAILING MVFR CONDITIONS...ALONG WITH
CONTINUING LOW LEVEL WIND SHEAR. EXPECT AMENDMENTS THROUGH THE
EVENING/OVERNIGHT TO ACCOUNT FOR INCREASED CONFIDENCE TIMING FOR
THUNDERSTORMS AND ASSOCIATED PERIODS OF IFR OR LOWER CONDITIONS...AS
WELL AS TO ACCOUNT FOR BRIEF PERIODS OF VFR CONDITIONS THAT MAY
OCCUR BETWEEN SHOWERS/THUNDERSTORMS. AROUND THE TIME OF SURFACE COLD
FRONT LATE TONIGHT INTO FRIDAY MORNING...A PERIOD OF IFR CIGS
APPEARS LIKELY AT BOTH TERMINALS.
&&
.COASTAL FLOODING...DUE TO STRONG ONSHORE FLOW...WILL ISSUE A HIGH
SURF ADVISORY FOR TONIGHT/FRIDAY MORNING...AND WILL ISSUE A COASTAL
FLOOD STATEMENT TO ADDRESS BEACH EROSION CONCERNS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURFACE ADVISORY...TONIGHT INTO FRIDAY MORNING...
GAZ117-119-139-141.
SC...WIND ADVISORY UNTIL 11 PM EST THIS EVENING...
SCZ040-042>045-047>051.
HIGH SURF ADVISORY...TONIGHT INTO FRIDAY MORNING...SCZ048>050.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY
FOR AMZ350-352-354-374.
SMALL CRAFT ADVISORY THROUGH FRIDAY MORNING...AMZ330.
&&
SPR/JRJHazardous weather outlook, Mar 1, 1:55 PM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 155 PM EST THU MAR 01 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-021100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 155 PM EST THU MAR 01 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT...WITH DAMAGING WINDS...ISOLATED TORNADOES AND LARGE HAIL POSSIBLE. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT ISSUED BY THIS OFFICE...OR THE LATEST DAY 1 CONVECTIVE OUTLOOK AND PUBLIC SEVERE WEATHER OUTLOOK ISSUED BY THE STORM PREDICTION CENTER...FOR ADDITIONAL INFORMATION. .STRONG WINDS...A WIND ADVISORY REMAINS IN EFFECT FROM ACROSS SOUTHEAST SOUTH CAROLINA UNTIL 11 PM THIS EVENING. PLEASE REFER TO THE LATEST WIND ADVISORY AND RECREATIONAL FORECAST FOR ADDITIONAL INFORMATION. .MARINE WINDS...A GALE WARNING REMAINS IN EFFECT FOR THE NEARSHORE SOUTH CAROLINA WATERS NORTH OF EDISTO BEACH AS WELL AS THE OUTER GEORGIA WATERS THIS EVENING THROUGH TONIGHT. PLEASE REFER TO THE MARINE WEATHER STATEMENT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. .MARINE WINDS...A GALE WARNING WILL REMAIN IN EFFECT FOR THE NEARSHORE SOUTH CAROLINA WATERS NORTH OF EDISTO BEACH AS WELL AS THE OUTER GEORGIA WATERS THROUGH FRIDAY MORNING. PLEASE REFER TO THE MARINE WEATHER STATEMENT FOR ADDITIONAL INFORMATION. .FROST/FREEZE...LIGHT OR CALM WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN THE POTENTIAL FOR FROST OR FREEZING TEMPERATURES ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA BOTH SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS AND SKYWARN SPOTTERS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND BE PREPARED FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND TONIGHT. SPR
In the hours before
Special weather statement, Mar 1, 2:30 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 230 PM EST THU MAR 1 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-020000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER 230 PM EST THU MAR 1 2007 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE TONIGHT... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE AS THE ENVIRONMENT BECOMES CONDUCIVE FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT. AS A RESULT...THE STORM PREDICTION CENTER HAS PLACED ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA IN A MODERATE RISK FOR SEVERE WEATHER. A WARM FRONT WILL LIFT NORTH OF SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA THIS EVENING. THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE AS THIS FRONT APPROACHES THEN PASSES ANY GIVEN LOCATION. THEN...THE THREAT FOR SEVERE THUNDERSTORMS WILL PERSIST ACROSS THE REGION UNTIL A COLD FRONT PUSHES THROUGH THE REGION LATE TONIGHT. WHILE ISOLATED THUNDERSTORMS MAY PRODUCE LARGE HAIL DURING THE LATE AFTERNOON AND EARLY EVENING...THE GREATEST THREAT FOR SEVERE WEATHER WILL GENERALLY OCCUR BETWEEN 9 PM THIS EVENING AND 6 AM FRIDAY MORNING. DURING THIS PERIOD...ANY THUNDERSTORM MAY PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL. ALSO...ISOLATED TORNADOES WILL BE POSSIBLE. OF PARTICULAR CONCERN...ANY TORNADO THAT DOES DEVELOP COULD BE STRONG AND LONG-LIVED. BECAUSE THE GREATEST THREAT FOR TORNADOES WILL EXIST AFTER DARK...INCLUDING THE PRE-DAWN HOURS...THIS CONSTITUTES AN ESPECIALLY DANGEROUS SEVERE WEATHER SITUATION. WITH THE TIMING OF THE SEVERE WEATHER POSSIBLY OCCURRING DURING THE OVERNIGHT HOURS...HAVING A NOAA WEATHER RADIO ALL HAZARDS RECEIVER CAN BE A VITAL PART OF AN EMERGENCY PLAN. MAKE SURE TO TURN THE ALERT FUNCTION ON AS THE ONLY NOTIFICATION YOU MAY RECEIVE ABOUT OVERNIGHT STORMS IS THE ALERT FROM A NOAA WEATHER RADIO ALL HAZARDS. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT. THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS AS WELL AS POSSIBLE SEVERE WEATHER WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. FOR ADDITIONAL INFORMATION...YOU MAY ALSO VISIT OUR WEBSITE AT WEATHER.GOV/CHS
Special weather statement, Mar 1, 2:52 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 252 PM EST THU MAR 1 2007 GAZ118-SCZ047-048-051-012030- BEAUFORT-COASTAL JASPER-INLAND CHATHAM-INLAND JASPER- 252 PM EST THU MAR 1 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY...CHATHAM COUNTY AND JASPER COUNTY THROUGH 330 PM EST... AT 247 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BLOOMINGDALE...OR ABOUT 8 MILES NORTH OF RICHMOND HILL...MOVING NORTHEAST AT 30 MPH. AREAS IN AND AROUND BLUFFTON...HARDEEVILLE...JASPER...PRITCHARD... PRITCHARDVILLE...PURYSBURGH...BLOOMINGDALE...GARDEN CITY... MEINHARD...MONTEITH...POOLER AND PORT WENTWORTH WILL BE IMPACTED THROUGH 330 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Mar 1, 3:20 PM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 320 PM EST THU MAR 1 2007 GAZ116-118-012045- INLAND BRYAN-INLAND CHATHAM- 320 PM EST THU MAR 1 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND CHATHAM COUNTY THROUGH 345 PM EST... AT 316 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BURROUGHS TO DANIEL...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF RICHMOND HILL TO 7 MILES WEST OF RICHMOND HILL...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND BURROUGHS...GARDEN CITY...POOLER AND RICHMOND HILL WILL BE IMPACTED THROUGH 345 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Mar 1, 4:04 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EST THU MAR 1 2007 GAZ118-119-SCZ048-051-012130- BEAUFORT-COASTAL CHATHAM-COASTAL JASPER-INLAND CHATHAM- 404 PM EST THU MAR 1 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY...CHATHAM COUNTY AND JASPER COUNTY THROUGH 430 PM EST... AT 400 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEVY TO LYNHURST...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF SAVANNAH TO SAVANNAH...MOVING EAST AT 20 MPH. AREAS IN AND AROUND FOREST BEACH...HILTON HEAD ISLAND...ISLE OF HOPE...RIVERSIDE...SANDFLY...SAVANNAH...THUNDERBOLT...VERNONBURG... WHITE BLUFF...WILMINGTON ISLAND AND WINDSOR FOREST WILL BE IMPACTED THROUGH 430 PM EST. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. VERY HEAVY RAINS WILL ALSO OCCUR RESULTING IN MINOR FLOODING OF ROADS AND LOW LYING AREAS. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Mar 1, 4:28 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 428 PM EST THU MAR 1 2007 GAZ119-SCZ048-051-012200- BEAUFORT-COASTAL CHATHAM-COASTAL JASPER- 428 PM EST THU MAR 1 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY...CHATHAM COUNTY AND JASPER COUNTY THROUGH 500 PM EST... AT 425 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BLUFFTON TO SKIDAWAY ISLAND...OR ALONG A LINE EXTENDING FROM HILTON HEAD ISLAND TO 13 MILES SOUTH OF SAVANNAH...MOVING NORTHEAST AT 35 MPH. AREAS IN AND AROUND BLUFFTON...FOLLY FIELD...FOREST BEACH...HILTON HEAD ISLAND...PARRIS ISLAND...PORT ROYAL...SKIDAWAY ISLAND AND WILMINGTON ISLAND WILL BE IMPACTED THROUGH 500 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Mar 1, 4:59 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 459 PM EST THU MAR 1 2007 GAZ119-SCZ048-051-012230- BEAUFORT-COASTAL CHATHAM-COASTAL JASPER- 459 PM EST THU MAR 1 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY...CHATHAM COUNTY AND JASPER COUNTY THROUGH 530 PM EST... AT 458 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FROGMORE TO GOLDEN ISLES...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF HILTON HEAD ISLAND TO 10 MILES EAST OF SAVANNAH...MOVING NORTHEAST AT 25 MPH. AREAS IN AND AROUND FOLLY FIELD...FOREST BEACH...HILTON HEAD ISLAND AND WILMINGTON ISLAND WILL BE IMPACTED THROUGH 530 PM EST. A TORNADO WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 5:19 PM EST | Special Marine Warning | CHS | 56 min | |
| Mar 1, 5:30 PM EST | Coastal Flood Statement | CHS | 16 hr | |
| Mar 1, 6:15 PM EST | Special Marine Warning | CHS | 90 min | |
| Mar 1, 4:51 AM EST | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 18 hr |
Nearby
High Surf Advisories in Georgia, 2007High Surf Advisories in South Carolina, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.